Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 229

All articles in this issue are freely accessible.

Knot modules. I
Jerome Levine.
Trans. Amer. Math. Soc. 229 (1977), 1-50
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0461518
Parametrizations of Titchmarsh’s $m(𝜆)$-functions in the limit circle case
Charles T. Fulton.
Trans. Amer. Math. Soc. 229 (1977), 51-63
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0450657
Unimodality and dominance for symmetric random vectors
Marek Kanter.
Trans. Amer. Math. Soc. 229 (1977), 65-85
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0445580
Alternator and associator ideal algebras
Irvin Roy Hentzel, Giulia Maria Piacentini Cattaneo and Denis Floyd.
Trans. Amer. Math. Soc. 229 (1977), 87-109
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0447361
Distribution of eigenvalues in the presence of higher order turning points
Anthony Leung.
Trans. Amer. Math. Soc. 229 (1977), 111-135
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0447699
Composition series and intertwining operators for the spherical principal series. I
Kenneth D. Johnson and Nolan R. Wallach.
Trans. Amer. Math. Soc. 229 (1977), 137-173
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0447483
Moduli of continuity for exponential Lipschitz classes
Paul De Land.
Trans. Amer. Math. Soc. 229 (1977), 175-189
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0442157
On a notion of smallness for subsets of the Baire space
Alexander S. Kechris.
Trans. Amer. Math. Soc. 229 (1977), 191-207
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0450070
Integral representations of invariant measures
Ashok Maitra.
Trans. Amer. Math. Soc. 229 (1977), 209-225
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0442197
The equivalence of complete reductions
R. Hindley.
Trans. Amer. Math. Soc. 229 (1977), 227-248
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0444445
Fields generated by linear combinations of roots of unity
R. J. Evans and I. M. Isaacs.
Trans. Amer. Math. Soc. 229 (1977), 249-258
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0437509
Nonsmoothable, unstable group actions
Dennis Pixton.
Trans. Amer. Math. Soc. 229 (1977), 259-268
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0438397
Lifting idempotents and exchange rings
W. K. Nicholson.
Trans. Amer. Math. Soc. 229 (1977), 269-278
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0439876
On the zeros of Stieltjes and Van Vleck polynomials
Neyamat Zaheer and Mahfooz Alam.
Trans. Amer. Math. Soc. 229 (1977), 279-288
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0435367
Zeroes of holomorphic vector fields and Grothendieck duality theory
N. R. O’Brian.
Trans. Amer. Math. Soc. 229 (1977), 289-306
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0445562
Existence of integrals and the solution of integral equations
Jon C. Helton.
Trans. Amer. Math. Soc. 229 (1977), 307-327
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0445245
Knots with infinitely many minimal spanning surfaces
Julian R. Eisner.
Trans. Amer. Math. Soc. 229 (1977), 329-349
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0440528
Quasi-Anosov diffeomorphisms and hyperbolic manifolds
Ricardo Mañé.
Trans. Amer. Math. Soc. 229 (1977), 351-370
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0482849